# SDR RAIA951116

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: DHE1148
- Condition: Dirty
- Location: Nlg
- Part time: 10,154 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 7364 - STL - DURING TAKEOFF, SQUAT SWITCH STUCK AND COULD NOT GET THE GEAR TO RETRACT AND OIL COOLER DOOR DOES NOT CLOSE.  MAINTENANCE CLEANED NOSE GEAR SQUAT SWITCH, OPERATIONAL CHECK GOOD.  (M)
